MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION INOGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G140
Medical Device Problem Codes Failure to Convert Rhythm (1540); Inaccurate Synchronization (1609)
Health Effect - Clinical Codes Ventricular Fibrillation (2130); Electric Shock (2554)
Date of Event 05/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d), presented for a routine follow-up and had mentioned that the patient was hospitalized in may with ventricular fibrillation (vf).The episode showed anti-tachycardia pacing (atp) with five 41 joule shocks.The atp accelerated the vf and the device delivered four shocks without success, the fifth shock converted the vf rhythm, and the shock impedance was in range.The physician suspects that the ineffective shocks were not due to the device but possibly due to patient condition lamina.The atp pre-shock was disabled, and the plan is to perform an x-ray to evaluate the position of the lead coil at the next follow-up in the next six to eight months.No additional adverse patient effects were reported.This device and right ventricular lead remain in-service.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Please refer to b5 describe event or problem for more information regarding the specific circumstances of this event.
 
Event or Problem Description

Brand Name
INOGEN CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16127419
Report Number2124215-2022-56309
Device Sequence Number14252947
Product Code NIK
UDI-Device Identifier00802526534539
UDI-Public00802526534539
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/19/2019
Device Model NumberG140
Device Catalogue NumberG140
Device Lot Number488517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer01/16/2023
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown